PuSH - Publikationsserver des Helmholtz Zentrums München

13 Datensätze gefunden.
Zum Exportieren der Ergebnisse bitte einloggen.
Alle Publikationen dieser Seite in den Korb legen
1.
Ehler, M.* & Filbir, F.: Metric entropy, n-widths, and sampling of functions on manifolds. J. Approx. Theory 225, 41-57 (2018)
2.
Beatson, R.K.* & zu Castell, W.: Dimension hopping and families of strictly positive definite zonal basis functions on spheres. J. Approx. Theory 221, 22-37 (2017)
3.
Barnsley, M.F.* & Massopust, P.: Bilinear fractal interpolation and box dimension. J. Approx. Theory 192, 362-378 (2015)
4.
Jordaan, K.* & Toókos, F.: Orthogonality and asymptotics of pseudo-Jacobi polynomials for non-classical parameters. J. Approx. Theory 178, 1-12 (2014)
5.
Obermaier, J.: A modified Fejer and Jackson summability method with respect to orthogonal polynomials. J. Approx. Theory 163, 554-567 (2011)
6.
Massopust, P. & Forster, B.*: Multivariate complex B-splines and Dirichlet averages. J. Approx. Theory 162, 252-269 (2010)
7.
Filbir, F. ; Mhaskar, H.N.* & Prestin, J.*: On a filter for exponentially localized kernels based on Jacobi polynomials. J. Approx. Theory 160, 256-280 (2009)
8.
zu Castell, W. ; Filbir, F. & Xu, Y.*: Cesàro means of Jacobi expansions on the parabolic biangle. J. Approx. Theory 159, (Sp. Iss. SI), 167-179 (2009)
9.
Filbir, F. & Schmid, D.: Stability results for approximation by positive definite functions on SO(3). J. Approx. Theory 153, 170-183 (2008)
10.
zu Castell, W. & Filbir, F.: Radial basis functions and corresponding zonal series expansions on the sphere. J. Approx. Theory 134, 65-79 (2005)
11.
zu Castell, W. ; Filbir, F. & Szwarc, R.*: Strictly positive definite functions in R. J. Approx. Theory 137, 277-280 (2005)
12.
Obermaier, J.: A continuous function space with a Faber basis. J. Approx. Theory 125, 303-312 (2003)
13.
Mhaskar, H.N.* & Prestin, J.: Bounded quasi-interpolatory polynomial operators. J. Approx. Theory 96, 67-85 (1999)